Applied Mathematics

Vol.4 No.11D(2013), Paper ID 38298, 10 pages

DOI:10.4236/am.2013.411A4001

 

The Arithmetic Mean Standard Deviation Distribution: A Geometrical Framework

 

R. Caimmi

 

Physics and Astronomy Department, Padua University, Padova, Italy

 

Copyright © 2013 R. Caimmi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Caimmi, "The Arithmetic Mean Standard Deviation Distribution: A Geometrical Framework," Applied Mathematics, Vol. 4 No. 11D, 2013, pp. 1-10. doi: 10.4236/am.2013.411A4001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.